# SDR DALA2022070804796

- Difficulty date: July 7, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 93,402 hours, 38,837 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Wedge
- Condition: Debonded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 A.A. - A.D. TWO DISBONDS OF 1.625 IN LENGTH X .750 IN WIDTH AND 1.250 IN LENGTH X 1.125 IN WIDTH ON EXTERNAL PRODUCTION DOUBLER LOWER SURFACE LEADING EDGE SLAT 8 TRAILING EDGE WEDGE (INBD EDGE ), RH WING IN REFERENCE CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00166 : AREAS OF 1.625 IN. LENGTH X .750 IN. WIDTH AND 1.250 IN. LENGTH X 1.125 IN. WIDTH ON EXTERNAL PRODUCTION DOUBLER LOWER SURFACE LEADING EDGE SLAT 8 TRAILING EDGE WEDGE (INBD EDGE), RH WING WERE REPAIRED PER BOEING 757-200 S.R.M. (2310598)
